An 11-year-old girl was brought to the practitioner by her mother for treatment of chronic headache on 4 June 2016. For the past 3 years, the headache occurred at least twice a week and each time it lasted for 2-3 hours. At the age of three, she was diagnosed with a brain tumour that was surgically removed and she was put on allopathic medicines which are still continuing. When she was 8, the patient’s thyroid gland was removed. This is when she started becoming emotionally disturbed, she became short tempered and would lock herself inside a room, sit idle and not interact with anyone.
The patient relied only on vibrionics for headache and behavioural problems and was given:
#1. CC11.3 Headaches + CC15.2 Psychiatric disorders…6TD for 4 weeks and QDS thereafter
As the patient was taking allopathic medicines for brain tumour, the practitioner decided to also give:
#2. CC2.3 Tumours & Growths + CC18.1 Brain disabilities…TDS
During the next 4 weeks, there was vast improvement in her headaches. On 20 August 2016, she reported she did not get a headache even once during the past 7 weeks whereas there was only 20% improvement in her emotional outbursts but this went up to 80% by 22 Oct 2016. The mother mentioned that her daughter was not feeling mentally disturbed as much and she did not isolate herself like she used to earlier. Further the girl was having irregular menses and her teacher complained of lack of concentration in her studies.
So the practitioner enhanced the above combos to:
#3. CC8.1 Female tonic + #1…TDS
#4. CC17.3 Brain & memory tonic + #2…TDS
On 24 Dec 2016, mother said that the periods had become regular and the girl behaved well without any emotional disturbance over the past two months. Her teacher was impressed with the progress in both her studies and behaviour. At the last review in April 2018, there had been no recurrence of any symptoms and the girl was continuing #3 & #4 at the maintenance dose of OD.
Editor’s comment: Practitioner could have potentised allopathic medicines for brain tumour to take care of their side effects. As the girl had irregular menses, CC8.8 Menses irregular would have been more appropriate.